MAUDE Adverse Event Report: STRYKER GMBH GAMMA3 - SPEEDLOCK SLEEVE 200; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH GAMMA3 - SPEEDLOCK SLEEVE 200; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 13201120
Medical Device Problem Codes Device Difficult to Setup or Prepare (1487); Failure to Align (2522)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
As reported: "g3 200 speedlock sleeve no longer sits correctly on the insertion guide, resulting in an increased number of incorrect holes when positioning the k-wire for the femoral neck screw and the distal locking screw.In some cases, it is no longer possible to fully fix the guide sleeves.".
 
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Additional Manufacturer Narrative
The reported event could not be confirmed during the investigation.The device inspection revealed the following: the identification of the returned speedlock sleeve could be confirmed based on the catalog # and lot # marked.No major signs of damage impairing the device's functionality could be observed.The returned speedlock sleeve was tested with fully functional target device, nail and tissue protection sleeves.The assembly could be performed as required when testing both the lag screw hole and the distal locking hole.The reported misdrilling was not observed.Therefore, it could be confirmed that the returned speedlock sleeve is fully functional.Given the device is fully functional, the root cause of the alleged misdrilling could not be determined.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.
 
Event or Problem Description

Brand Name
GAMMA3 - SPEEDLOCK SLEEVE 200
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key22893596
Report Number0008031020-2025-01426
Device Sequence Number5828264
Product Code HSB
UDI-Device Identifier07613154893669
UDI-Public07613154893669
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K123401
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number13201120
Device Lot NumberKP309436
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/01/2025
Supplement Date Received by Manufacturer10/10/2025
Initial Report FDA Received Date08/26/2025
Supplement Report FDA Received Date11/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2010
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown